# SDR SIMA20170709004

- Difficulty date: July 9, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 16,735 hours, 11,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC6703316611
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF THE FORWARD EQUIPMENT COMPARTMENT WEB FLOOR PANEL HAS EVIDENCE OF A 3/8 INCH CRACK IN THE CORNER.  REPAIRED FLOOR WEB IAW ETN-CR-53-099.
